# SDR ASAA0510173

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON RIGHT KEEL BEAM AT BS 636.  RIGHT KEEL BEAM REPLACED IAW B737-200 SRM.  (M)
